MathSciNet Relay Station
MathSciNet bibliographic data
MR1978565 (2004h:37063) 37E45 (37C20 37E10 37E30 53C22)
Franks, John Rotation numbers and instability sets. Bull. Amer. Math. Soc. (N.S.) 40 (2003), no. 3, 263–279 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement